Article Text

PDF

Enteropathy complicating maintenance therapy in acute lymphoblastic leukaemia.
  1. I J Lewis,
  2. D Mainwaring,
  3. J Martin

    Abstract

    Seven patients being treated for acute lymphoblastic leukaemia between March 1976 and March 1981, in accordance with Medical Research Council protocols, developed clinical malabsorption while on maintenance chemotherapy. All of them received weekly methotrexate and 6 of the 7 were given co-trimoxazole. Five patients had folate deficiency. Stopping the anti-leukaemic therapy led to a resolution of gastrointestinal symptoms. A combined effect of methotrexate and co-trimoxazole is postulated.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.